# SDR DL72S981115

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .300 LONG CRACK AT THE RT AND LT MLG DOOR CLOSE OUTS.  TIME LIMITED REPAIR MADE PER ERA 364849-14.
